Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 7834358, 12 pages
https://doi.org/10.1155/2017/7834358
Research Article

Stability and Convergence Analysis of Direct Adaptive Inverse Control

1ECE, SQU, Muscat, Oman
2ECE, GIT, Atlanta, GA, USA

Correspondence should be addressed to Muhammad Shafiq; moc.oohay@adeeasqifahs

Received 14 June 2017; Accepted 10 October 2017; Published 14 November 2017

Academic Editor: Danilo Comminiello

Copyright © 2017 Muhammad Shafiq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Shafiq, Muhammad A. Shafiq, and Hassan A. Yousef, “Stability and Convergence Analysis of Direct Adaptive Inverse Control,” Complexity, vol. 2017, Article ID 7834358, 12 pages, 2017. https://doi.org/10.1155/2017/7834358.